Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Flow of a viscous Fluid due to a rotating Disk in presence of an infinite Porous Medium at a small Distance from the Disk
Journal Name: Mathematical Forum
Authors: B.R. Sharma
Broad Area: Mathematics
Sub Areas: Fluid Dynamics
Publication Year: 2001
Peer reviewed : yes
Volume: 14
Page No.: 39-52
ISSN: 0972-9852